PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 158 | 2 | 97-107
Tytuł artykułu

On backward stability of holomorphic dynamical systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a polynomial with one critical point (maybe multiple), which does not have attracting or neutral periodic orbits, we prove that the backward dynamics is stable provided the Julia set is locally connected. The latter is proved to be equivalent to the non-existence of a wandering continuum in the Julia set or to the shrinking of Yoccoz puzzle-pieces to points.
Słowa kluczowe
Rocznik
Tom
158
Numer
2
Strony
97-107
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-12-09
poprawiono
1997-12-16
poprawiono
1998-05-12
Twórcy
Bibliografia
  • [BH] B. Branner and J. H. Hubbard, The iteration of cubic polynomials, Part II: Patterns and parapatterns, Acta Math. 169 (1992), 229-325.
  • [CJY] L. Carleson, P. Jones and J.-C. Yoccoz, Julia and John, Bol. Soc. Brasil. Math. 25 (1994), 1-30.
  • [DH] A. Douady et J. H. Hubbard, Etude dynamique des polynômes complexes I, II, Publ. Math. Orsay 84-02, 85-04.
  • [F] P. Fatou, Sur les équations fonctionnelles, Bull. Soc. Math. France 47 (1919), 161-271.
  • [H] J. H. Hubbard, Local connectivity of Julia sets and bifurcation loci: three theorems of J.-C. Yoccoz, preprint, IHES/M/92/79 (1992).
  • [Ki] J. Kiwi, Rational rays and critical portraits of complex polynomials, thesis, Stony Brook, 1997.
  • [LvS] G. Levin and S. van Strien, Local connectivity of the Julia set of real polynomials, Ann. of Math. 147 (1998), 471-541.
  • [Ly] M. Lyubich, Geometry of quadratic polynomials: moduli, rigidity and local connectivity, Acta Math. 178 (1997), 185-297.
  • [Ma] R. Mañé, On a theorem of Fatou, Bol. Soc. Brasil. Math. 24 (1993), 1-11.
  • [McM] C. McMullen, Complex Dynamics and Renormalization, Ann. of Math. Stud. 135, Princeton Univ. Press, 1994.
  • [Mi1] J. Milnor, Dynamics in one complex variable: introductory lectures, Stony Brook Preprint 1990/5.
  • [Mi2] J. Milnor, Local connectivity of Julia sets: expository lectures, Stony Brook Preprint 1992/11.
  • [Pr] F. Przytycki, Iteration of holomorphic Collet-Eckmann maps: conformal and invariant measures, Trans. Amer. Math. Soc. 352 (1998), 717-742.
  • [P-M] R. Pérez-Marco, Topology of Julia sets and hedgehogs, Orsay, preprint 94-48 (1994).
  • [R] P. Roesch, thesis, Lyon, 1997.
  • [Th] W. Thurston, The combinatorics of iterated rational maps, preprint, 1984.
  • [Y] J.-C. Yoccoz, Sur la connectivité locale de M, 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv158i2p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.